Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 84, NWS Charleston, WV

December 22, 2013Carter County, Greenup County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Dec 22, 2013, 12:36 AM EST for Carter County, Greenup County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 22, 2013, 12:36 AM EST (05:36 UTC)
Expired
Dec 22, 2013, 1:00 AM EST
In force
24 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Carter County, KY, Greenup County, KY

The radar

The Jackson,KY radar (KJKL), 93 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 21, 11:38 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WUUS51 KRLX 220536
SVRRLX
KYC043-089-220600-
/O.NEW.KRLX.SV.W.0084.131222T0536Z-131222T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1236 AM EST SUN DEC 22 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARTER COUNTY IN KENTUCKY...
  THIS INCLUDES THE CITIES OF...OLIVE HILL...GRAYSON LAKE STATE
  PARK...GRAYSON...CARTER CAVES STATE PARK...
  GREENUP COUNTY IN KENTUCKY...

* UNTIL 100 AM EST

* AT 1233 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 20 MILES NORTH OF LETITIA TO 9 MILES NORTHWEST OF
  OLIVE HILL TO 29 MILES SOUTHWEST OF OLIVE HILL...OR ALONG A LINE
  EXTENDING FROM 11 MILES NORTHWEST OF WEST PORTSMOUTH TO 9 MILES
  NORTHWEST OF OLIVE HILL TO 14 MILES SOUTHWEST OF MOREHEAD...MOVING
  EAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NAPLES...OLDTOWN...LOAD...GREENBO LAKE...GESLING...DENTON AND
  GREENUP.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
149 AND 179 IN KENTUCKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EST SUNDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST
VIRGINIA.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3834 8324 3842 8324 3856 8310 3868 8304
      3872 8304 3876 8289 3860 8285 3852 8272
      3839 8281 3837 8280 3818 8291 3819 8302
      3818 8306 3826 8316 3819 8327 3823 8331
      3832 8334
TIME...MOT...LOC 0535Z 269DEG 51KT 3890 8309 3837 8327
          3801 8352

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 10:20 PM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Dec 21, 10:20 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1020 PM EST SAT DEC 21 2013

.SYNOPSIS...
COLD FRONT MOVES ACROSS AREA TOMORROW...PRECEDED BY RAIN
AND RUMBLES OF THUNDER. SHOWERS POSSIBLE MONDAY NIGHT INTO TUESDAY.
DRY CHRISTMAS DAY. ANOTHER COLD FRONT THURSDAY OR THURSDAY NIGHT.

&&

.NEAR TERM /THROUGH SUNDAY/...
10 PM UPDATE. ADDED WIND ADVISORY ALONG AND WEST OF THE OHIO RIVER
OVERNIGHT FOR LOW TOPPED CONVECTION INTERACTING WITH STRONG LOW
LEVEL JET ABOVE THE SURFACE. OTHERWISE...HAVE SPED UP ONSET OF
WIDESPREAD RAIN OVERNIGHT BY A FEW HOURS PER CURRENT RADAR AND HRRR
TRENDS.

PREVIOUS DISCUSSION...
515 PM UPDATE. UPDATED NEW RECORD HIGH TEMPERATURES FOR THE DAY. A
PUBLIC INFORMATION STATEMENT WILL BE ISSUED FOR THAT. UPPED POPS
BETWEEN THE OHIO RIVER AND I79 CORRIDOR THRU EARLY THIS EVENING PER
RADAR AND HI RES MODEL TRENDS. THIS IS IN RESPONSE TO WEAK UPPER
DISTURBANCE LIFTING RAPIDLY NORTH AND EAST ACROSS EASTERN KENTUCKY.
WILL MONITOR FOR ADDITIONAL UPPER DISTURBANCES OVERNIGHT...BUT RIGHT
NOW WILL STICK TO ALONG AND WEST OF THE OHIO RIVER FOR THE MOST
RAINFALL.

SATURDAY DECEMBER 21ST NEW RECORD TEMPERATURES

LOCATION      NEW RECORD      OLD RECORD
CRW              75            74 (1990)
BKW              67            65 (1949)
EKN              74            69 (1990)
HTS              75            72 (1990)

PREVIOUS DISCUSSION...
AFTERNOON HIGH TEMPERATURES CLIMBED IN SEVERAL LOCATIONS AND BROKE
HIGH TEMPERATURE RECORDS AT BECKLEY...ELKINS...AND HUNTINGTON. IT
WAS CLOSE FOR CHARLESTON BUT DON/T EXPECT TO BREAK OR TIE THE HIGH
UNLESS IT IS IN THE NEXT HOUR.

THE COLD FRONT SHOULD MOVE THROUGH OVERNIGHT AND TOMORROW. THERE IS
SOME INSTABILITY /THUNDER POSSIBLE/ WITH THE FRONT AND NOTICED SPC
HAS THE AREA FROM WEST OF CLARKSBURG TO SPENCER TO WEST OF
CHARLESTON TO WEST OF LOGAN IN THE SLIGHT RISK AREA THROUGH 12Z
SUNDAY. NOT OVERLY EXCITED IN THE ORGANIZED SEVERE THREAT...BUT WITH
THE STRONG WINDS JUST OFF THE SURFACE THERE COULD BE SOME STRAIGHT
LINE WINDS.

WINDS WILL BE GUSTY FROM THE SOUTH AND WEST THROUGH THE DAY
TOMORROW. DID BUMP WINDS UP A BIT BASED ON THE NAM. NOT HIGH
ENOUGH FOR WIND ADVISORY CRITERIA.

TEMPERATURES TONIGHT AND TOMORROW WILL DEPENDENT UPON THE COLD
FRONT MOVEMENT. WENT A BIT BELOW GUIDANCE AS EXPECT CLOUD COVER TO
PLAY A FACTOR.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
INHERITING THE TAIL END OF THE POPS FROM THE COLD FRONT THAT HAS
EXITED TO THE EAST OF THE MOUNTAINS BY 00Z MONDAY. MODELS ARE
CONSISTENT IN DEVELOPING A WEAK SURFACE WAVE ALONG THE FRONT WHICH
WILL LIKELY SLING MOISTURE BACK OT THE WEST INTO OUR CWA. THIS
RESULTS IN AN INCREASE IN POPS TO LIKELIES ONCE AGAIN INTO MONDAY
WITH A STRONG MID LEVEL DEFORMATION SIGNATURE PROVIDING THE LIFT.

WILL GET A BRIEF EXIT OF THE SIGNIFICANT MOISTURE DEPTH LATE MONDAY
NIGHT...WITH A RETURN ON TUESDAY IN NORTHWEST FLOW AS THICKNESSES
AND LOW LEVEL TEMPERATURES PLUMMET IN THE ARCTIC AIRMASS ADVECTION.
THIS WILL LEAD TO OFF AND ON SHOW SHOWERS THROUGH THE DAY
TUESDAY...MORE PREVALENT FURTHER EAST IN THE HIGHER ELEVATIONS. HAVE
PLACED LIGHT ACCUMULATIONS IN THE MOUNTAINS AND THE ADJACENT
FOOTHILLS WITH THE MAXIMUM AMOUNTS AROUND AN INCH. WHILE THE
TEMPERATURES AT 850MB IN THE MID MINUS TEENS WILL BE SUPPORTIVE OF
THE CONVECTION...HUMIDITIES IN THE 850MB TO 1000MB LAYER ARE JUST
NOT AS ROBUST AS THEY COULD BE...HENCE THE LOW END ACCUMULATIONS.
SNOW SHOWERS SHOULD END BY 00Z WEDNESDAY.

WITH THE COLDER AIRMASS FILTERING IN...WILL NOT SEE MUCH IN THE WAY
OF TEMPERATURE RECOVERY MONDAY. AT THE SAME TIME...LINGERING CLOUD
COVER THROUGH MONDAY NIGHT WILL KEEP THE MINIMUM TEMPERATURES IN
CHECK...AND WILL KEEP LOWLANDS IN THE 20S FOR NOW. ANOTHER DAY OF
POOR TEMPERATURE RECOVERY FOLLOWS FOR TUESDAY ON CHRISTMAS EVE IN
THE SNOW SHOWERS...WITH 30F HARD TO COME BY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MODELS SHOW DRY WEATHER FOR CHRISTMAS DAY. WITH HIGH PRESSURE
BUILDING IN CHRISTMAS EVE...CHRISTMAS MORNING EXPECTED TO BE RATHER
COLD. MODELS THEN SHOWING A COLD FRONT MOVING THROUGH ON THURSDAY OR
THURSDAY NIGHT. SOME QUESTION AS TO WHETHER THIS FRONT WILL CONTAIN
PRECIPITATION. WILL GO WITH A BLEND OF THE GEFS MEAN AND ECMWF MEAN
INTO SATURDAY. THIS MAY PROVIDE FOR SOME UPSLOPE THURSDAY
NIGHT...BUT HIGH PRESSURE THEN BUILDING IN FRIDAY AND SATURDAY .

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
03Z SUNDAY THRU 00Z MONDAY...
EXPECT SCATTERED SHOWERS WITH A RUMBLE OF THUNDER POSSIBLE TONIGHT
IN WARM AND UNSTABLE AIR WELL AHEAD OF A COLD FRONT... ESPECIALLY IN
THE WEST. COLD FRONT WILL ENTER OUR SOUTHEAST OHIO ZONES AROUND 12Z
AND EXIT MOUNTAINS AROUND 21Z. EXPECT A SOLID BAND OF RAIN ALONG AND
AHEAD OF THE FRONT LATER TONIGHT AND SUNDAY MORNING...ENDING FROM
WEST TO EAST SUNDAY AFTERNOON AS THE FRONT PROGRESSES. THERE WILL BE
GUSTY SHOWERS AT TIMES AS STRONG SOUTH WINDS AHEAD OF THE FRONT
RESIDE ABOVE THE SURFACE LATER TONIGHT AND SUNDAY MORNING.
HOWEVER...GOOD MIXING WILL LIKELY RESULT IN MORE TURBULENCE AND
GUSTY WINDS TO 30 TO 40 KTS ESPECIALLY IN SHOWERS...RATHER THEN LLWS
IN TERMINALS. WINDS AND RAIN WILL DECREASE FROM WEST TO EAST DURING
SUNDAY AS PRESSURE GRADIENT RELAXES BEHIND THE FRONT...WITH WINDS
TURNING MORE WESTERLY.

EXPECT GENERAL VFR CEILINGS IN SCATTERED SHOWERS THRU 06Z OUTSIDE
HEAVIEST SHOWERS. AFTER 06Z...EXPECT GENERAL MVFR CEILINGS IN
WIDESPREAD RAIN SPREADING FROM WEST TO EAST...THEN IMPROVING SUNDAY
AFTERNOON TO VFR CEILINGS BEHIND THE FRONT. RUMBLE OF THUNDER
POSSIBLE THRU THE ENTIRE EVENT...BUT INSTABILITY LIMITED AFTER 03Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...

FORECAST CONFIDENCE: MEDIUM TO HIGH.

ALTERNATE SCENARIOS: TIMING OF MVFR CONDITIONS MAY VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                       SUN 12/22/13
UTC 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
EST 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
PKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M

AFTER 00Z MONDAY...
CONDITIONS SHOULD IMPROVE AFTER 18Z. THERE IS STILL THE
POSSIBILITY OF SNOW SHOWERS...ESPECIALLY ACROSS THE HIGHER
ELEVATIONS AND MOUNTAIN REGION MONDAY NIGHT AND INTO TUESDAY.

&&

.HYDROLOGY...
WILL LEAVE THE FLOOD WATCH AS IS FOR THE THREE OHIO COUNTIES OF
PERRY...MORGAN AND ATHENS. THE MAIN AREA OF HEAVY RAINFALL WILL BE
TO THE WEST BUT WITH RUNOFF...WATER WILL RUN HIGH ON AREA CREEKS AND
STREAMS AND ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. RISES
ON THE MUSKINGUM ARE EXPECTED AS WELL.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND ADVISORY UNTIL 6 AM EST SUNDAY FOR WVZ009>011.
OH...FLOOD WATCH UNTIL 7 AM EST SUNDAY FOR OHZ066-067-075.
     WIND ADVISORY UNTIL 6 AM EST SUNDAY FOR OHZ066-067-075-076-
     083>087.
KY...WIND ADVISORY UNTIL 6 AM EST SUNDAY FOR KYZ101>103.
VA...NONE.

&&

SYNOPSIS...FB/RPY/JMV/26
NEAR TERM...FB/JMV
SHORT TERM...26
LONG TERM...RPY
AVIATION...JMV
HYDROLOGY...FB
Hazardous weather outlook, Dec 21, 3:23 PM EST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
323 PM EST SAT DEC 21 2013

VAZ003-004-WVZ010-011-015-016-018>020-025>040-046-047-222030-
DICKENSON-BUCHANAN-PLEASANTS-TYLER-KANAWHA-ROANE-CALHOUN-RITCHIE-
DODDRIDGE-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
323 PM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-222030-
PERRY-MORGAN-ATHENS-
323 PM EST SAT DEC 21 2013

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE
PRIMARY THREAT WILL BE STRONG STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ076-083>087-222030-
GREENUP-CARTER-BOYD-LAWRENCE KY-WASHINGTON-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-
323 PM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE
PRIMARY THREAT WILL BE STRONG STRAIGHT LINE WINDS.

A PROLONGED PERIOD OF RAIN THIS WEEKEND...SOME OF WHICH MAY BE
HEAVY AT TIMES...MAY LEAD TO LOCALIZED FLOODING ON SMALL STREAMS AND
CREEKS. STRONG RISES ON THE MUSKINGUM AND HOCKING RIVERS IN OHIO
AND ON THE OHIO RIVER ARE POSSIBLE. FLOOD WATCHES MAY BE
NECESSARY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WHILE RAIN WILL BE TAPERING OFF BY SUNDAY AFTERNOON...RUNOFF FROM
THE PREVIOUS RAIN WILL STILL BE WORKING ITS WAY THROUGH STREAMS
AND RIVERS...CAUSING THEM TO CONTINUE RUNNING HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ005>009-013-014-017-024-222030-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-LINCOLN-PUTNAM-WIRT-MINGO-
323 PM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE
PRIMARY THREAT WILL BE STRONG STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 9:49 PM ESTWind AdvisoryRLXBoyd, Carter, Greenup6 hr
Dec 22, 12:50 AM ESTSevere Thunderstorm WarningRLXBoyd, Lawrence40 min
Dec 22, 1:22 AM ESTSevere Thunderstorm WarningRLXLawrence53 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.